Analytic solutions of the Navier-Stokes equations

Research output: Contribution to journalArticle

Abstract

We consider the time dependent incompressible Navier-Stokes equations on an half plane. For analytic initial data, existence and uniqueness of the solution are proved using the Abstract Cauchy-Kovalevskaya Theorem in Banach spaces. The time interval of existence is proved to be independent of the viscosity
Original languageEnglish
Pages (from-to)299-311
Number of pages13
JournalRendiconti del Circolo Matematico di Palermo
Volume50
Publication statusPublished - 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this